# SDR FDEA200904141293

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 34,993 hours, 7,910 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702119
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT CROWN CLIP AT APPROX STA 2046 FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL. II REV. 40.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 107.
